# SDR UALA2012080904336

- Difficulty date: August 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 51,407 hours, 20,508 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bottle
- Condition: Low Pressure
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER NOT IN THE GREEN.   REPLACED BOTTLE.
